# SDR 9604219908

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Condition: Failed
- Location: Cockpit Panel
- Part time: 29,198 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  CABIN PRESSURIZATION WENT INTO FULL NEGATIVE RATE OF CLIMB.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAULT WITH CABIN PRESSURE CONTROLLER.  REPLACED CONTROLLER AND REPLACED CABIN PRESSURE AMPLIFIER AS A PRECAUTION.  OPERATIONAL CHECK NORMAL ON GROUND.
